# SDR CALA2014050500559

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON WEB AT LT MLG WW FWD VERTICAL PRESS DECK BETWEEN LBL 31.83 & LBL 40.00 BETWEEN WL 200.6 & WL 192.0.  CONFIRMED CRACK & REPAIRED WEB AT PRESS DECK IAW SRM 57-10-10 REPAIR 3 ALTERNATE 1 FIG 203.
